# SDR 20000510AP001

- Difficulty date: March 7, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: GCVYD
- Make and model: Airbus A320-231
- Aircraft serial: 393
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Part number: AJ5L3425
- Condition: Dislodged
- Location: Row 20
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 922 - LAS - OXYGEN COMPARTMENT FELL AT ROW 20.  RESECURED OXYGEN COMPARTMENT AT ROW 20.  (M)
